Nebraska, 2010Winter Weather in Nebraska, December 30 to 31, 2010
December 30 to 31, 2010 · NWS GID · 24 events in 24 counties and zones
After a remarkably snow-free start to winter, the last few days of 2010 finally brought the first widespread accumulations of the season to South Central Nebraska, as a powerful upper level low pressure system tracked across the region, following a path from northeast Colorado to southeast South Dakota. The first piece of this storm affected northwest sections of South Central Nebraska on…
Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After a remarkably snow-free start to winter, the last few days of 2010 finally brought the first widespread accumulations of the season to South Central Nebraska, as a powerful upper level low pressure system tracked across the region, following a path from northeast Colorado to southeast South Dakota. The first piece of this storm affected northwest sections of South Central Nebraska on Thursday the 30th with very light snow and freezing rain. However, the main event impacted the area during the pre-dawn and daytime hours on Friday, New Year's Eve, with accumulating snow ending in most places by early afternoon. Storm total snowfall varied from southeast to northwest, ranging from only around 1 inch in the Hebron and York areas, up into the 4-6 inch range along a corridor including Cozad, Ord and Greeley. In between, the majority of South Central Nebraska tallied between 1-3 inches. Due to the fact that the main part of the storm tracked west-northwest of the area, the heaviest snow, strongest winds, and worst visibilities focused across northern and western Nebraska into the Dakotas, where blizzard conditions were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Dec 30, 7:04 PM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Dec 30, 7:04 PM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
704 PM CST THU DEC 30 2010
.UPDATE...18Z GFS FORECAST MODEL CAME IN STRONGER AND DEEPER THAN
PREVIOUS MODEL RUNS. THIS MODEL MAY BE OVER STRENGTHENING THE
SYSTEM...BUT EVEN SO...THE OTHER MODELS ARE NOT THAT MUCH
DIFFERENT WHEN LOOKING AT IMPACTS EXPECTED ACROSS OUR
NORTHWESTERN CWA. A STRONG BAROCLINIC ZONE WITH SEVERAL HOURS OF
SUBSTANTIAL LIFT WILL SET UP ACROSS OUR NORTHWESTERN CWA. HEAVY
SNOW WILL BE MOST LIKELY IN THESE NORTHWESTERN ZONES RUNNING ALONG
AND NORTHWEST OF A GREELEY...LOUP CITY...OVERTON LINE. FURTHER
SOUTHEAST...SNOW WILL STILL BE HEAVY AT TIMES BUT THE DURATION OF
THE HEAVY SNOW WILL BE SHORTER AND SO SNOWFALL AMOUNTS ARE MORE
LIKELY TO REMAIN WITHIN ADVISORY CRITERIA.
WILL NEED TO CONTINUE TO WATCH THIS SYSTEM AS IT COMES OUT OF THE
ROCKIES LATE TONIGHT AS FURTHER UPGRADING OF ADVISORIES MAY BE
NEEDED SHOULD THE UPPER SYSTEM TRACK ANY FURTHER TOWARDS THE
SOUTHEAST. THE 18Z GFS WOULD ALSO PAINT A PRETTY SCARY PICTURE FOR
THE TRI CITIES...BUT AT THIS TIME AM NOT WILLING TO TOTALLY BUY
INTO THAT SOUTHERLY OF A TRACK. THE GFS HAS BEEN THE FURTHEST
SOUTH MODEL FOR SEVERAL DAYS...AND THE 18Z RUNS HAVE BEEN THE
FURTHEST SOUTH RUNS BOTH TODAY AND YESTERDAY. SO WILL NOT PLACE
THE TRI CITIES IN A WARNING AT THIS TIME. MAY CONSIDER UPGRADING
THE TRI CITIES ADVISORY LATER THIS EVENING OR TONIGHT IF OTHER
MODELS ALSO SHIFT FURTHER SOUTH. HOWEVER...THE COUNTIES THAT WERE
ADDED/UPGRADED TO THE WARNING ARE A MORE CONSERVATIVE ADDITION TO
THE WARNING AREA AS THEY ARE ALREADY BEING PEGGED WITH SOME OF THE
HEAVIEST SNOW BY MULTIPLE MODELS.
NOT REALLY EXPECTING MUCH TO HAPPEN BEFORE 10PM. THE HEAVIEST
PRECIPITATION WILL LIKELY FALL BETWEEN MIDNIGHT AND NOON ON
FRIDAY.
&&
.AVIATION...00Z KGRI TAF. AVIATION WEATHER CONDITIONS AT KGRI WILL
QUICKLY DETERIORATE DURING THE EARLY MORNING HOURS...ESPECIALLY
AFTER 2 OR 3 AM AS SNOW INCREASES ACROSS THE AREA. SNOW MAY BE
HEAVY AT TIMES THROUGH AT LEAST MID MORNING. SNOW SHOULD THEN TAPER
OFF DURING THE AFTERNOON. THE SNOW AND BLOWING SNOW WILL GREATLY
REDUCE VISIBILITIES AND CEILINGS TO IFR AND MAYBE EVEN
LIFR...ESPECIALLY FRIDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 346 PM CST THU DEC 30 2010/
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
FORECAST CHALLENGE WILL BE PRECIPITATION TYPES AND AMOUNTS WITH THE
IMPENDING WINTER SYSTEM.
THE PREVIOUS FORECAST CONTINUES TO LOOK LARGELY ON TRACK WITH ONLY
MINOR TWEAKS NEEDED. THE ARCTIC FRONT HAS CLEARED THE
CWA...INTRODUCING STRONG COLD AIR ADVECTION AND A FEW AREAS OF LIGHT
FREEZING PRECIPITATION. THERE STILL COULD BE A FEW PATCHES OF
FREEZING PRECIPITATION THIS EVENING...BUT ISENTROPIC LIFT ABOVE THE
COLD AIR MASS WILL NOT REALLY GET GOING UNTIL AFTER MIDNIGHT FOR THE
MOST PART. IT STILL LOOKS LIKE ROUGHLY THE WESTERN QUARTER OF THE
CWA COULD GET IN ON SOME SNOW/SLEET ACTIVITY LATE THIS EVENING
TOWARD MAYBE 10 PM OR SO...THEN SPREAD EAST AS THE NIGHT PROGRESSES.
SOUNDINGS SUGGEST THE POSSIBILITY OF A SNOW/SLEET MIX...ESPECIALLY
EAST DURING THE OVERNIGHT. I BUMPED MOST LOCATIONS TO 100 PERCENT
CHANCE OF PRECIPITATION FOR LATE TONIGHT/FRIDAY MORNING. THE TREND
TOWARD THE LATER ONSET OF PRECIPITATION STILL HOLDS TRUE...WITH THE
APPRECIABLE MEASUREMENTS OCCURRING DURING THE OVERNIGHT AND FRIDAY
MORNING. THE PEAK TIME SPECIFICALLY BEING BETWEEN 09Z AND 15Z ACROSS
MOST OF THE CWA. LARGE SCALE LIFT IS VERY IMPRESSIVE DURING THIS
TIME. THE GRADIENT OF SNOWFALL COULD END UP BEING TIGHTER THAN WHAT
IS FORECAST...BUT WITH THE POSSIBILITY OF BANDING...I DID NOT FEEL
CONFIDENT IN TIGHTENING IT MUCH MORE IN THIS FORECAST. THE ONE THING
THAT TROUBLES ME A BIT IS THE FARTHER EAST TRACK OF THE 700 MB AND
850 MB CLOSED LOWS LATE TONIGHT INTO FRIDAY MORNING. THIS PROMPTED
ME TO UPGRADE TO A WARNING IN OUR FAR WEST FOR DAWSON AND GOSPER
COUNTIES...AND THIS MAY BE CONSERVATIVE. SNOW/LIQUID RATIOS WILL BE
STOUT AND WIND WILL CREATE HAVOC WITH VISIBILITY. WITH THE LATEST
INFORMATION FROM ENSEMBLES...I HELD ON TO PRECIPITATION A LITTLE
LONGER ON FRIDAY UNTIL EARLY AFTERNOON BEFORE DRAMATICALLY TRAILING
OFF CHANCES OF PRECIPITATION BY LATE AFTERNOON. ENSEMBLES INDICATE A
POSSIBLE DEFORMATION BAND AFFECTING OUR NORTHERN COUNTIES AND PUT A
SMALL CHANCE OF MEASURABLE PRECIPITATION ALONG WITH STRONG FLURRY
WORDING. WIND CHILLS CONTINUE TO BE AN ISSUE FRIDAY INTO FRIDAY
NIGHT WITH MANY AREAS DROPPING TO 20 TO 25 BELOW FRIDAY AFTERNOON
AND EVENING...ESPECIALLY ALONG AND NORTH OF INTERSTATE 80. ALTHOUGH
THE NAM FLIRTS WITH SOME ISOLATED THUNDER LATE TONIGHT INTO FRIDAY
MORNING...I WILL LEAVE MENTION OF THUNDER OUT OF THIS FORECAST.
LONG TERM...SATURDAY THROUGH THURSDAY. MAIN FORECAST CONCERNS WILL
BE TEMPERATURES.
NORTHWEST FLOW IS EXPECTED THROUGH THE PERIOD WITH SEVERAL WEAK
UPPER LEVEL WAVES THAT MOVE THROUGH THE AREA. THERE WILL BE SOME
MOISTURE AROUND THE AREA BUT DO NOT EXPECT THERE TO BE ANY
PRECIPITATION. THERE MAY BE SOME CLOUDS IN AN OUT DURING THE
PERIOD...BUT THAT IS ABOUT ALL THAT IS EXPECTED FROM THE WEAK WAVES
THAT MOVE THROUGH. THE MAIN CONCERN WILL BE WITH THE TEMPERATURES.
THE COLD TEMPERATURES AND STRONG WINDS WILL PERSIST THROUGH SATURDAY
MORNING AND WIND CHILL READINGS WILL BE 20 BELOW TO 25 BELOW MAINLY
NORTH OF INTERSTATE 80 DURING THE MORNING HOURS. STILL EXPECT THE
ARCTIC AIR TO HAVE A SOLID GRIP ON THE AREA ON SATURDAY ALTHOUGH THE
TEMPERATURES WILL BE A BIT WARMER THAN ON FRIDAY. TEMPERATURES WILL
GRADUALLY WARM SOME FROM SUNDAY THROUGH THURSDAY. UNTIL MID
WEEK...TEMPERATURES WILL REMAIN AT OR BELOW NORMAL.
PREV DISCUSSION... /ISSUED 1135 AM CST THU DEC 30 2010/
AVIATION...18Z TAF. A VARIETY OF WINTER WEATHER IS EXPECTED
THROUGH THE PERIOD. CEILINGS AND VISIBILITIES WILL BE MVFR TO IFR
THROUGH THE PERIOD. AT THE START OF THE PRECIPITATION FREEZING
DRIZZLE IS EXPECTED. LATE THIS EVENING SLEET COULD MIX IN AND
OVERNIGHT SNOW IS POSSIBLE WITH THE SLEET. BY MORNING THE
PRECIPITATION SHOULD CHANGE OVER TO SNOW. WINDS WILL CONTINUE TO
BE BREEZY THROUGH THE NIGHT AND WITH MORE SNOW WILL LIKELY CAUSE
BLOWING SNOW.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY UNTIL 6 PM CST FRIDAY FOR NEZ041-047>049-
061>064-073>077-082>087.
WINTER STORM WARNING UNTIL 6 PM CST FRIDAY FOR NEZ039-040-046-
060-072.
KS...WINTER WEATHER ADVISORY UNTIL 6 PM CST FRIDAY FOR KSZ005>007-
017>019.
&&
UPDATE...WESELY
PREV DISCUSSION...HEINLEIN/JCBHazardous weather outlook, Dec 30, 7:17 PM CST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
717 PM CST THU DEC 30 2010
NEZ039-040-046-060-072-311200-
VALLEY-GREELEY-SHERMAN-DAWSON-GOSPER-
717 PM CST THU DEC 30 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA ALONG
AND NORTHWEST OF A GREELEY...LOUP CITY...OVERTON...ELWOOD LINE.
.DAY ONE...TONIGHT.
A WINTER STORM WARNING IS IN EFFECT THROUGH FRIDAY FOR THE
COMBINATION OF SNOW AND BLOWING SNOW. SNOW IS EXPECTED TO INCREASE
IN COVERAGE AND INTENSITY AFTER MIDNIGHT. PLEASE REFER TO THE
LATEST WINTER WEATHER WARNING MESSAGES FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A WINTER STORM WARNING REMAINS IN EFFECT THROUGH EARLY FRIDAY
EVENING AS THE POTENTIAL FOR HEAVY SNOW AND BLOWING SNOW
CONTINUES. STORM TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ARE
CURRENTLY FORECAST. PLEASE REFER TO THE LATEST WINTER STORM
WARNING MESSAGE FOR FURTHER DETAILS.
IN ADDITION TO WINTRY PRECIPITATION...WIND CHILL VALUES OF 15 TO
AROUND 30 BELOW ZERO ARE POSSIBLE BETWEEN FRIDAY AFTERNOON AND
SATURDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-082>087-311200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-
POLK-BUFFALO-HALL-HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY-
FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
717 PM CST THU DEC 30 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA SOUTHEAST
OF A GREELEY...LOUP CITY...OVERTON...ELWOOD LINE. THIS OUTLOOK IS
ALSO VALID FOR PORTIONS OF NORTH CENTRAL KANSAS.
.DAY ONE...TONIGHT.
THE OUTLOOK AREA IS IN A WINTER WEATHER ADVISORY FOR A
COMBINATION OF SNOW...BLOWING SNOW...SLEET AND LIGHT ICING THROUGH
FRIDAY. THE BRUNT OF ACCUMULATING SNOW AND SLEET WILL ARRIVE AFTER
MIDNIGHT TONIGHT INTO FRIDAY MORNING. PLEASE REFER TO THE LATEST
WINTER WEATHER ADVISORY MESSAGE FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE AREA THROUGH
EARLY FRIDAY EVENING AS THE POTENTIAL FOR ACCUMULATING AND BLOWING
SNOW CONTINUES. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES
ARE CURRENTLY FORECAST. PLEASE REFER TO THE WINTER WEATHER
ADVISORY MESSAGE FOR FURTHER DETAILS.
IN ADDITION TO WINTRY PRECIPITATION...WIND CHILL VALUES OF 15 TO
25 BELOW ZERO ARE POSSIBLE BETWEEN FRIDAY AFTERNOON AND SATURDAY
MORNING FOR PORTIONS OF SOUTH CENTRAL NEBRASKA MAINLY NORTH OF
INTERSTATE 80. LOCATIONS SOUTH OF INTERSTATE 80 IN NEBRASKA CAN
EXPECT WIND CHILLS BETWEEN 10 AND 20 BELOW...WHILE READINGS IN
NORTH CENTRAL KANSAS WILL AVERAGE BETWEEN 10 AND 15 BELOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
WESELY
Winter Weather, Dawson
- When
- December 30, 11:00 PM CST to December 31, 9:00 AM CST
- Where
- Dawson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.870, -99.820 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 4 to 5 inches.
Winter Weather, Gosper
- When
- December 30, 11:00 PM CST to December 31, 9:00 AM CST
- Where
- Gosper forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.515, -99.831 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Phelps
- When
- December 30, 11:00 PM CST to December 31, 9:00 AM CST
- Where
- Phelps forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.511, -99.414 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Furnas
- When
- December 30, 11:00 PM CST to December 31, 9:00 AM CST
- Where
- Furnas forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.177, -99.912 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Harlan
- When
- December 30, 11:00 PM CST to December 31, 9:00 AM CST
- Where
- Harlan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.177, -99.405 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Valley
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Valley forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.567, -98.982 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 4 to 6 inches.
Winter Weather, Greeley
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Greeley forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.567, -98.521 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 4 to 5 inches.
Winter Weather, Sherman
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Sherman forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.221, -98.976 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 4 to 5 inches.
Winter Weather, Howard
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Howard forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 41.220, -98.517 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Buffalo
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Buffalo forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.855, -99.075 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Hall
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Hall forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.873, -98.502 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Kearney
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Kearney forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.507, -98.948 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Adams
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Adams forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 40.525, -98.501 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Webster
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Webster forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.176, -98.500 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Franklin
- When
- December 31, 12:00 AM CST to 11:00 AM CST
- Where
- Franklin forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.176, -98.953 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Nance
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Nance forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.397, -97.992 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Merrick
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Merrick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.170, -98.038 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 2 to 4 inches.
Winter Weather, Polk
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Polk forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.187, -97.568 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
Winter Weather, Hamilton
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.874, -98.023 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
Winter Weather, York
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- York forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.873, -97.597 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
Winter Weather, Clay
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Clay forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.524, -98.051 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
Winter Weather, Fillmore
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Fillmore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.525, -97.596 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
Winter Weather, Thayer
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Thayer forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.176, -97.595 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
Winter Weather, Nuckolls
- When
- December 31, 2:00 AM CST to 12:00 PM CST
- Where
- Nuckolls forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.176, -98.047 (the zone’s center; the record gives no point)
Snowfall reports from around the county ranged from 1 to 3 inches.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Missouri, December 30 to 31, 20104 deaths · 12 injured · $95 million · EF3 · 27 events
- Tornadoes and Hail in Arkansas, December 30 to 31, 20104 deaths · 10 injured · $1.9 million · EF3 · 12 events
- Winter Weather in South Dakota, December 30, 20104 injured · 4 events
- Blizzard and Winter Storm in South Dakota, December 30 to 31, 201028 events
- Blizzard in South Dakota, December 30, 201026 events
- Winter Storm in Nebraska, December 30 to 31, 201023 events
- Blizzard and Winter Storm in Colorado, December 30 to 31, 201020 events
- Wildfire and Damaging Winds in Texas, December 30, 2010$20,000 · 66 kt wind · 5 events
- Blizzard in Minnesota, December 30 to 31, 201013 events
- Blizzard in Nebraska, December 30 to 31, 201010 events
- Blizzard and Winter Storm in Minnesota, December 30 to 31, 201010 events
- Blizzard in North Dakota, December 30 to 31, 201010 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 267384, 267386, 267387, 267389, 267392, 267308, 267371, 267372, 267373, 267374, 267375, 267376, 267381, 267382, 267383, 267394, 267396, 267398, 267400, 267401, 267404, 267405, 267406, 267407.